MDJunction - People Helping People
 
Ask a Question
05/07/2012 06:44 AM

New Symptoms - Please Help

jlip75
Posts: 12
New Member



Post edited by: jlip75, at: 03/24/2014 11:05 AM
Reply

05/07/2012 07:08 AM
littlegirlbigdream
littlegirlbigdream  
Posts: 643
Member

The air hunger and sweats, seems like it is babesia.

Do you know what coinfections you have (if any)?


05/07/2012 07:23 AM
jlip75
Posts: 12
New Member



Post edited by: jlip75, at: 03/24/2014 11:05 AM

05/07/2012 07:49 AM
angelaw
angelaw  
Posts: 115
Member

Im sorry you are experiencing these scary new symptoms! I feel your pain. =C

The air hunger sounds to me like babesia as well! And, Im wondering if maybe the reason your are experiencing new symptoms is that finally your are killing a good amount of bab's parasites along with the lyme and your are experiencing a die-off reaction? (You are treating for it, if you are on mepron.)

I started treating for Lyme only a month before you, and after starting I thought 'die-off' or herxiemer reactions would come as intensified fevers/aches, flu like feelings. And, I was told they would happen a the 'beginning' of new meds (like a few days in). This is true, and i did experience this.

BUT, little did I know that, not days, but MONTHS later, I would experience the worst of the herxing from the toxins that were slowly building up in my body as time went on & I continued killing more & more bacteria/parasites. For me, this included new, very scary symptoms I had never experience in all my years being sick prior to treatments: the air hunger & extreme weakness/numbness, and severe tremors/muscle spasms.

It's those toxins, I believe, that are causing some of your new scary symptoms. http://www.lyme-symptoms.com/LymeNeurotoxins.html

babesia also definitely causes air hunger. http://sites.google.com/site/marylandlyme/tick-borne- diseases/babesia My air hunger symptoms got worse the first couple weeks after starting mepron, but then again, intensified, a couple months into treating for it. It's scary, I know as Im experiencing this right now too.

ARE YOU DOING ANYTHING TO DETOX?? I didn't know the need to do this- I've realized it's a MUST!

Detoxing will surely help some of those symptoms! But, be sure to let your LLMD know that you are experiencing these issues.

Hang in there hon! You are NOT alone in this fight.

Post edited by: angelaw, at: 05/07/2012 07:50 AM


05/07/2012 10:38 AM
jlip75
Posts: 12
New Member



Post edited by: jlip75, at: 03/24/2014 11:04 AM

05/07/2012 12:02 PM
mem6583

Hi jlip75 -

In response to your message, I would like to share some similarities that I have experienced, and what I think they mean.

So, I have been on mepron, artemisin, and other herbs for babesia since 11-1-11, and some of my worst herxes with severe air hunger have occurred in the last month to 6 weeks.

This was after adding cryptolepsis, mimosa pudica, teasel and mora to the protocol (previously, my LLMD rotated Noni and Quina in addition to those mentioned in 1st paragraph).

I'm talking about herxing so bad that just walking from the bed to the bathroom leaves me completely weak, out of breath, and coughing my head off. Big time feeling like I can't get enough air.

All tests show that I am getting enough air, but it sure doesn't feel like it.

These herxes are hitting about every 4-7 days (seem to be tapering off now - it's been over a week since the last one).

Couple of reasons why this is:

1. babesia kills of red blood cells, so your body feels like it doesn't have enough oxygen

2. dead blood cells challenge your spleen and liver to get rid of the dead cells

3. the combination of babesia and Lyme are known to take a toll on the vagus nerve, which controls a large number of things in the body. See here for more info

http://www.latitudes.org/forums/index.php?showtopic=11835

Having said all of this - my experience with the babesia treatment in general has been that I feel like crap most of the time, with a few good days here and there, and then a cycle of feeling worse every 4-6 days.

The really, really bad herxes are pretty recent, though, and I hope (HOPE HOPE HOPE) that these intense herxes perhaps mean that we're killing off the last of these little buggers.

Also, to let you know, I have had new symptoms come and go throughout my Lyme and babs treatment (since end of July 2011).

I, personally, do not think this is indicative that the treatment is not working. On the contrary, I think it means that pockets of the stuff are dying and the toxins/inflammation from the die off are coming to light.

I also think that I ignored and sublimated many symptoms prior to treatment. I just tried to power through them for many, many years until I crashed. After all, my doctors dismissed those symptoms, so I must just be a wuss, right?

(cue the peals of sarcastic laughter here ...)

Wish both they and I had been better informed. Catching it earlier might have made it much, much less painful and minimized the damage.

Bottom line: do what you need to do to take care of yourself. Remember that it takes time. And find an LLMD in whom you have confidence.

all the best

Post edited by: irenwill, at: 05/07/2012 12:04 PM

Post edited by: irenwill, at: 05/07/2012 12:05 PM


05/08/2012 11:14 AM
angelaw
angelaw  
Posts: 115
Member

thanks Iren! I know that was directed at jilip, but it's helps me too!

(I know you've responded to my other babs/airhunger related posts too) it's nice knowing other's are going thru similar things... so I know I'm not crazy, or dying, or both LOL as similar things are happening to others too.

My flares seem too be every darn week too (I understand the bab's life cycle is weekly, so makes sense) so add the flares, then the killing of those flaring parasites making a herx and it seems I feel pretty much crappy ALL the time. UGH! but yes, some days are better than others, thank the lord for that!

Yes, the vagus nerve being damaged from the infections play is HUGE part. Because of this exactly, I've unfortunately developed gastroparesis (partial stomach paralysis) from it. Adding even more uncomfortable 'symptoms' to my already seemingly hundreds of 'ailments.' LOL

You, Iren, are on a TON of stuff to kill those nasty suckers! WOW. I don't think I could tolerate ALL that- it's NO WONDER you're feeling so crappy! BUT, you're waging war!!! fight fight fight girl! ;>

Jilip- my tremors are MUCH better now.

I sheepishly did take a break from my meds after I got SO bad (about 2 1/2 months into starting treatments). I ended up in the ER because I didnt understand what the heck was happening to my body (as you likely know, they were NO help & didn't recognize it was severe herxing from neuro-toxins!) was terribly frightened & we thought I had the start of ALS. After a break and heavy detoxing, my body did calm down.

Im back on my meds, and, while Im still herxing every week or two (and it's NOT FUN), Im not like I was (PTL!) since I try to keep up now on detoxing & have added the binders now too. My llmd had also added daily B12 injections to my meds. This has helped more than anything to calm/heal my frazzled nerves (tremors) from the toxins.

Sounds like you are trying your best to detox too, which is great! Wink Perhaps you could add something for your liver though? (perhaps your lymphs/blood too?) I take Burbur (by Nutramedix) when my herxing gets bad. I also take MediClear (by Thorne Labs, which not only aids detox, but also helps reduce inflammation, which is a big culprit in our symptoms from the infections in general, but it gets SO much worse from toxic die-off/herxing).

Hang in there Ladies! We're waging war... keep up the fight! HUGS! angie

Post edited by: angelaw, at: 05/08/2012 11:31 AM

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved